# SDR 04350668

- Difficulty date: December 15, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N668BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7544
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR AND LITE FOGGY FILM IN CABIN AFTER TAKEOFF, ALSO ALARM WENT ON.  MX INSPECTED CABIN AND LAV LIGHTING AND RAN ENGINE.  NO DEFECT NOTED.  POSSIBLE RESIDUE FROM DEICING FLUID.
